# SDR SWAA2024061990890

- Difficulty date: May 28, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT SIDE; ANGLE HAS CRACK INDICATION AROUND THE FASTENERS AT BS 500H APPROX. STRINGER S-25L.<[01] REMOVED AND REPLACED BS500H; STINGER S-25L ANGLE IAW BOEING DWG 143A7505 REV:B AND B737-800 SRM 51-40-02.;[02] VERIFIED REMOVAL AND REPLACEMENT BS. 500H STR.25L ANGLE IAW BOEING DWG 143A7505 REV:B AND B737-800 SRM 51-40-02.
